Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side
Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 944-952
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_7_a8,
author = {S. E. Zhelezovsky},
title = {Error {Estimates} in the {Galerkin} {Method} for an {Abstract} {Second-Order} {Evolution} {Equation} with {Nonsmooth} {Right-Hand} {Side}},
journal = {Differencialʹnye uravneni\^a},
pages = {944--952},
year = {2004},
volume = {40},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_7_a8/}
}
TY - JOUR AU - S. E. Zhelezovsky TI - Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side JO - Differencialʹnye uravneniâ PY - 2004 SP - 944 EP - 952 VL - 40 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_7_a8/ LA - ru ID - DE_2004_40_7_a8 ER -
S. E. Zhelezovsky. Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side. Differencialʹnye uravneniâ, Tome 40 (2004) no. 7, pp. 944-952. http://geodesic.mathdoc.fr/item/DE_2004_40_7_a8/